# SDR MALA110280

- Difficulty date: December 14, 2011
- Submitted: December 17, 2011
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 9,589 hours, 6,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23R HAS CORROSION BETWEEN FRAMES 333 AND 280 IN THE FWD E & E BAY A236 025.  R & R STR 23R BETWEEN FRAMES 280 AND 333 IAW EO R53161 THAT IS ATTACHED TO W/O 1007741-1000-0043, 603175 922 P/N SH670-31211-4, TAG B98988.
